# SDR SWAA2023111018883

- Difficulty date: November 7, 2023
- Submitted: November 10, 2023
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 64,327 hours, 38,178 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Receptacle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER RECEPTACLE DOOR CUTOUT HAS A CRACK ON THE FORWARD DOOR LANDING. CRACK IS APPROXIMATELY 15/32NDS LONG AND 13/32ND FROM THE AFT EDGE OF THE DOOR CUTOUT LANDING.<[01] REPAIRED PER E/A 23-153-03297
